# SDR SWAA2024062404640

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 1,973 hours, 10,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Missing
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ASSIST HANDLE MISSING<[01] INSTALLED NEW HANDLE IRW AMM 52-31-00 OPS CHECK GOOD
